# SDR USAA920080995

- Difficulty date: May 2, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 51,308 hours, 33,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1146801
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EEL - FLIGHT 0070 - ROW 3 EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED AND OPERATIONAL CHECKED ROW 3 EMERGENCY EXIT LIGHT ASSEMBLY.
